# SDR DHL2007742031

- Difficulty date: December 11, 2007
- Submitted: February 16, 2008
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 60,719 hours, 38,406 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 930  S18a R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 18A RIGHT CRACKED AT BS 930.  CUT OUT DAMAGED SECTION AT STRINGER 18A RIGHT FROM BS 940 AFT APPROXIMATE DIMENSION 21.375" IAW EVA:B253-00027.  FABRICATED 2 EACH STEEL ANNEALED REPAIR ANGLES APPROXIMATE DIMENSION 21.5" BY 1" BY 1" FROM 4130 NORMALIZED STEEL 0.100" PO NR 627737.  FABRICATED REPAIR STRAP FROM 4130 NORMALIZED STEEL 0.100" PO NR 627737 APPROXIMATE DIMENSION 21.5" BY 3".  FABRICATED 2 EACH RADIUS FILLERS FROM 4130 NORMALIZED STEEL 0.090" APPROXIMATE DIMENSION 21.5" BY 1" IAW ASTAR EVA B253-00027.  HEAT TREATED REPAIR PARTS TO 160-180 KSI IAW ASTAR EVA B253-00027, CADMIUM PLATED REPAIR PARTS IAW FAS FORM NR FAS0036 REV 4.  LOCATED AND DRILLED AND TRIMMED STRINGER 18A REPLACEMENT APPROXIMATE DIMENSION 21.375" IAW ASTAR EVA B253-00027.  INSTALLED AT BS 930 STRINGER 18A RIGHT IAW ASTAR EVA B253-00027.
